Browse by Author or Creator
Group by: Item type | No Grouping
Jump to: Article
Number of items: 2.
Khan, Khaula Naeem and Lamb, Wilson and Mcbride, Adam (2011) Fractional calculus of periodic distributions. Fractional Calculus and Applied Analysis, 14 (2). pp. 260-283.
Khan, K.N. and Lamb, W. and McBride, A.C. (2009) Fractional transformations of generalised functions. Integral Transforms and Special Functions, 20 (6). pp. 471-490. ISSN 1065-2469
This list was generated on Sat Sep 5 11:23:48 2015 BST.